# SDR HEEA0014628

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181Y
- Make and model: Bell 206B-3
- Aircraft serial: 3772
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050017904
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYROSCOPE PRECESSES.
